Alka Seltzer Plus, Day & Night Severe Sinus Congestion & Cough Maximum Strength, 20 ct

  • Alka-Seltzer plus severe sinus congestion and cough day and night liquid gels is a combo pack with both a formula for day and night
  • 12 multi-symptom day liquid gels
  • 8 multi-symptom cold and flu night liquid gels20 liquid gels
  • 20 liquid gels
  • 1EA/Case 24
Sku:alk-100

$5.53$130.57

Clear selection

Ingredients

DAY: Acetaminophen 325 mg Dextromethorphan hydrobromide 10 mg Phenylephrine hydrochloride 5 mg NIGHT: Acetaminophen 325 mg Dextromethorphan hydrobromide 10 mg Doxylamine succinate 6.25 mg Phenylephrine hydrochloride 5 mg

Product features

Maybe it starts with the sniffles, a headache and a little sinus pressure. Before you know it, you?re battling multiple symptoms during the day and not getting the rest you need at night. Alka-Seltzer Plus Maximum Strength* Severe Sinus Congestion & Cough Day & Night Liquid Gels deliver: Daytime cough medicine and other active ingredients for relief from: Nasal & Sinus Congestion, Sinus Pressure, Headache, Body Ache, Cough. Nighttime decongestant and other active ingredients for relief from: Headache & Pain, Runny Nose, Sneezing, Nasal & Sinus Congestion, Sinus Pressure, Cough. ? all in one convenient package! *Based on 4 hour dosing.

Alka Seltzer Plus, Day & Night Severe Sinus Congestion & Cough Maximum Strength, 20 ct:

  • Provides temporary daytime relief from nasal & sinus congestion, sinus pressure, headache, body ache, and cough.
  • Provides temporary nighttime relief from headache & pain, runny nose, sneezing, nasal & sinus congestion, sinus pressure, and cough.
  • Daytime and nighttime medication in one convenient package
  • Comes in Liquid Gel form
  • Maximum strength without a prescription

Special Features

Maximum strength without a prescription

Disclaimer

While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. We recommend that you do not solely rely on the information presented on this website and that you always read labels, warnings, and directions and other information provided with the product before using or consuming a product. For additional information about a product, please contact the manufacturer. Walmart.com assumes no liability for inaccuracies or misstatements about products. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Content on this website is for reference purposes only and is not intended to substitute for advice given by a physician, pharmacist or other licensed healthcare professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem.

Weight N/A
Dimensions N/A
Quantity

1 Each, Case (24)

Back to Top